MathSciNet Relay Station
MathSciNet bibliographic data
MR2170555 (2006f:47043) 47B47 (47A30 47B10 47B15)
Maher, P. J. Self-commutator approximants. Proc. Amer. Math. Soc. 134 (2006), no. 1, 157–165 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement